# SDR SWIA201502040686

- Difficulty date: January 22, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 27,579 hours, 25,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE IS CHAFING AT THE L/E IN 2 LOCATIONS.   REPLACED SKIN.
